# SDR USAA2013091900017

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,362 hours, 15,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: R3 Door
- Part time: 43,362 hours, 15,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE PRESSURE IS LOW.  SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
